I took 1/2 of the daily dose the past 2 days, and those are the only times I've had it.The biological half life of it is 23 hours so should I be fine?
No - it's really best not to drink at all while on Nabumetone. Alcohol can cause, or increase, side-effects such as dizziness and drowsiness; and if you have other health concerns, take certain other medications or supplements then these are also factors to be considered by a healthcare professional.
A much greater concern is the risk of ulcers or bleeding already inherent from any nabumetone use. These risks increase if you are taking it in high doses, for a long period of time, you smoke cigarettes, or you drink alcohol. Plus, long term drinking or binging on alcohol can take a toll on the internal body without showing external signs until much later, meaning prior alcohol use should also be considered.
It's important to know that eating when taking nabumetone does not reduce risk of these side effects.
- Nabumetone Information for Consumers
- Nabumetone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nabumetone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
Posted 15 Apr 2011 • 1 answer
Posted 18 Oct 2014 • 4 answers
Hi , just curious will I be safe to drink alcohol 24 hours after taking my last dose of metronidazo?
Posted 30 Oct 2015 • 0 answers
Tinidazole - Had a 4 pill one day dosage... and I drink alcohol 17 hours later..will the meds still?
Posted 4 Jul 2016 • 0 answers
Posted 1 Sep 2016 • 1 answer